# SDR REXA2022022300290

- Difficulty date: January 27, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R IS CORRODED BETWEEN FS 333 & FS 349 TCI- 53-20-320 - REMOVED AND REPLACED STR 22R BETWEEN FS 333 AND FS 349 IAW CRJ900 SRM'S 51-42-06-001-001-A01 AND 51-40-11-001-001-A01. REPLACED CANON PLUG BRACKET IAW CRJ900 SRM'S 51-40-11-001-001-A01 AND 51-41-02-001-001-A01
